# SDR ASAA0580532

- Difficulty date: October 17, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 49559471
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - LINE CHECK, L-1 FORWARD PAX DOOR DAMAGED/DENTED.  REPAIRED PER SRM 53-04.  (M)
